About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 817436, 9 pages
http://dx.doi.org/10.1155/2012/817436
Research Article

Strong Convergence of a Modified Extragradient Method to the Minimum-Norm Solution of Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
3Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
4Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 18 August 2011; Accepted 14 October 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We suggest and analyze a modified extragradient method for solving variational inequalities, which is convergent strongly to the minimum-norm solution of some variational inequality in an infinite-dimensional Hilbert space.